MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENTRANT DR; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) ENTRANT DR; NO MATCH
Model Number CDDRA300Q
Medical Device Problem Codes Environmental Compatibility Problem (2929); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that a patient presented with back-up vvi mode noted on the patient's implantable cardioverter defibrillator following magnetic resonance imaging (mri) in an off-label environment, as the device was not switched into mri mode.Reprogramming was not successful so a generator change was planned.It was then reported the patient deceased due to underlying medical complications.There is no known allegation from a health professional that suggests the death was related to the device.

Brand Name
ENTRANT DR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24678153
Report Number2017865-2026-06004
Device Sequence Number10071399
Product Code NIK
UDI-Device Identifier05415067032843
UDI-Public(01)05415067032843(10)P000184978(17)251031
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberCDDRA300Q
Device Catalogue NumberCDDRA300Q
Device Lot NumberP000184978
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer06/25/2026
07/17/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date06/25/2026
07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown